Are you sure your not addicted to the actual act of snorting a med? Did you used to also snort your DOC?
I have heard of this also lived it.
OPPS! I just re-read your post... Its NOT your who's snorting, my apologise.
My DOC was OxyContin and yes I did snort it. I have been clean and sober for 101 days through the NA program.
AWSOME Rickcas! Thats a lot of time, congrats. I have the ailment you had, but working on it.
When I first started suboxone really all it did was provide the relief from w/d's and I didnt notice any pleasurable effects. After about 4-6wks I couldnt hardly get out of bed before my sub dose hit me and I would get a rush of energy/slight body high. I can tell you first hand that it can become very addicting and w/d's vary from person to person. Suboxone is still a type of opiate so it should come as no surprise that it can be addictive. Buprenorphine binds to the receptors and blocks other full agonist opiates, while the naloxone prevents people from shooting it. I dont know what kind of effect sub has when its snorted, I never tried snorting it, although I would think it would have less of an effect than if it was taken sublingually. Hope something here helps, have a good weekend, take care.
Tyson is exactly right. Suboxone does get you high. Especially, if you weren't addicted to anything when you first take it or if you haven't done any other drug at all. If you do have addiction to something else when you begin taking it, it takes a little while to begin to notice the high, unless you take a large amount. While on Sub, if your up running around doing things, it's kind of like a speed, (Not as good as real speed though smh.), it gives you a boost of energy. But, of you just hilln on the couch or something, your nodding out. Just like Tyson said, Suboxone is an opiate so it really shouldn't surprise anyone that it's addictive. I've been on it for a year now. When I don't have my dose of it, I feel like crap. I don't even have the energy to get out of bed & I get such a migraine.
Actually, Tyson. You are wrong about 2 things. It is possible to shoot up, unfortunately that's how I do it. Many of the people I know it that way also butnoone I know actually let's it disolve under their tounge. When I first started it, I did infact do it the proper way, but, then I started snorting it & eventually turned to shooting it. I did this because as I went through the different ways, I realized that you get higher from snorting then you do eating it & you get much higher from shooting it then you do snorting it or eating it. It's definitely not healthy to do, but it's addiction that I'm not sure I'm ready to give up.
Subs are tricky. with a 3-4 day half life they can fool you. I have been weaning off Sub for 6 months. It has taken a whole month to successfully taper from 1mg to .8of an mg. I suspect it will take a month to go from .8 to .7 and so on. until I am at .1mg. That is 1/10 of 1mg. This **** is great for staying off pills, but Suboxone must be tapered down and then one can jump off for good. But one must go all the way down to 1/10 of 1mg, and then to 1/20 of 1mg. and then to 1/40th of 1mg. or one will experience withdrawals from HELL
Subs coat the nerve endings and taking pills has no effect at tat point. If you taoer off subs right away you will not want any more pills after that, and you'll successfully get off suboxone. If you make my mistake and stay on it, you will be hooked big time. Then you have to taper off slowly because sub is the most powerful narcotic going.